# SDR MASA200400441

- Difficulty date: August 7, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 8,277 hours, 7,664 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Part number: FDS765A2
- Part serial: 203124
- Condition: Inoperative
- Location: Lavatory
- Part time: 8,131 hours, 7,543 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE AT CLT DUE TO THE LAV SMOKE ANNUNCIATOR CAME ON DURING TAXI.  NO SMOKE NOTED MX C/W MEL PROCEDURES.  8/8/04 MAINTENANCE REPLACED A SMOKE SENSOR.
